# SDR CYX2002F00001

- Difficulty date: July 26, 2002
- Submitted: September 10, 2002
- Operation: Air carrier
- Aircraft: N82791
- Make and model: Arofal OH58C
- Aircraft serial: 6816965
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Strap
- Part number: 20603220027
- Condition: Cracked
- Location: Lt Pylon
- Part time: 8,810 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A 300 HOUR INSPECTION THE LEFT HAND AFT PYLON SUPPORT STRAP WAS FOUND CRACKED.  THIS SUPPORT STRAP IS RIVETED TO THE UNDER SIDE OF THE UPPER CABIN ROOF BEAM LEFT HAND AFT CORNER.  CRACK IS APPROXIMATELY 2.250 INCH IN LENGTH AND ORIGINATED IN A BEND RADIUS.  OUT OF THE FOUR SUPPORT STRAPS THE LEFT REAR IS THE MOST CRITICALLY LOADED.
